Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 113, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 11, 2005, 11:03 PM CDT for Merrick County, Nebraska. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2005, 11:03 PM CDT (04:03 UTC)
- Expired
- May 12, 2005, 12:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Merrick County, NE
The radar
The Grand Island radar (KUEX), 97 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -281 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGID 120403 SVRGID NEC121-120500- /O.NEW.KGID.SV.W.0113.050512T0403Z-050512T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 1103 PM CDT WED MAY 11 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MERRICK COUNTY IN CENTRAL NEBRASKA * UNTIL MIDNIGHT CDT * AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS FROM 8 MILES NORTHWEST OF CHAPMAN TO 20 MILES SOUTHWEST OF CHAPMAN...OR FROM 12 MILES NORTH OF GRAND ISLAND TO 11 MILES SOUTH OF GRAND ISLAND...MOVING EAST AT 25 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... CHAPMAN AT 1115 PM CDT... ARCHER AT 1120 PM CDT... CENTRAL CITY AT 1130 PM CDT... CLARKS AT 1150 PM CDT... PEOPLE IN MERRICK COUNTY SHOULD SEEK SHELTER IN A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH AND LARGE HAIL THE SIZE OF GOLFBALLS ARE LIKELY. LAT...LON 4119 9827 4092 9827 4116 9786 4130 9777 $$ 04
2 follow-up statements
000 WWUS53 KGID 120435 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1135 PM CDT WED MAY 11 2005 NEC121-120500- /O.CON.KGID.SV.W.0113.000000T0000Z-050512T0500Z/ MERRICK NE- 1135 PM CDT WED MAY 11 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CDT FOR MERRICK COUNTY... AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ARCHER TO 10 MILES SOUTH OF CHAPMAN...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF GRAND ISLAND TO 9 MILES EAST OF GRAND ISLAND... MOVING EAST AT 15 MPH. * SOME LOCATIONS IN THE PATH OF THIS LINE OF SEVERE STORMS INCLUDE... CHAPMAN... ARCHER... CENTRAL CITY... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS LAT...LON 4119 9827 4092 9827 4116 9786 4130 9777 $$ 04
000 WWUS53 KGID 120500 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1159 PM CDT WED MAY 11 2005 NEC121-120509- /O.EXP.KGID.SV.W.0113.000000T0000Z-050512T0500Z/ MERRICK NE- 1159 PM CDT WED MAY 11 2005 ...THE SEVERE THUNDERSTORM WARNING FOR MERRICK COUNTY EXPIRES AT MIDNIGHT CDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL...GUSTY WINDS AND VERY HEAVY RAINFALL MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH. LAT...LON 4119 9827 4092 9827 4116 9786 4130 9777 $$ 04
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:10 PM CDT, 8 hours 53 minutes earlier.
Area forecast discussion, May 11, 2:10 PM CDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE ...COR LONG TERM DAYS... 210 PM CDT WED MAY 11 2005 .SHORT TERM...PARAMETERS COMING TOGETHER FOR WELL ADVERTISED SEVERE WEATHER EVENING. CONVECTION TO OUR EAST SENDING OUTFLOW TO THE WEST...SURFACE FRONT OVER THE CENTRAL CWFA... AND INCREASING CONVERGENCE SETTING UP OVER NORTH CENTRAL KANSAS IN MODERATE TO VERY UNSTABLE AIRMASS. UPPER SUPPORT TO THE WEST ALREADY KICKING ELEVATED THUNDERSTORMS IN FAR SOUTHWEST NEBRASKA. ANTICIPATE RAPIDLY INCREASING COVERAGE BY LATE AFTERNOON FROM SOUTH TO NORTH...AND THUNDERSTORM NEAR THE BOUNDARY INTERSECTIONS COULD BE TORNADIC. THIS SEEMS TO FAVOR THE SOUTHERN TWO TIER OF NEBRASKA COUNTIES...AND NORTH CENTRAL KANSAS. SEVERE WEATHER EXPECTED WELL INTO THE EVENING...BEFORE SYSTEM ROLLS EAST WITH POTENTIAL FOR SOME HEAVY RAIN. WITH THE EXCEPTION OF A COUPLE OF SPOTS...MOST OF THE CWFA HAS BEEN DRY IN RECENT WEEKS AND COULD TAKE SOME SUBSTANTIAL RAIN. WILL LET SHORT FUSE SITUATION DICTATE HYDROLOGIC ASPECTS AT THIS TIME. LOOKING INTO THURSDAY...EXPECT ONGOING CONVECTION TO BE WORKING ACROSS MOST OF THE EASTERN CWFA IN THE MORNING...AND INCREASED POPS JUST A BIT. QUESTION IS WEATHER ANY CLEARING RESULTS...AND WHILE SOME MAY BRIEFLY OCCUR IN SUBSIDENT WAKE...LIKELY TO REFILL WITH STRATOCU. TEMPERATURES WILL BE MUCH COOLER SOUTHEAST CWFA AS FRONT SHOULD GET SHOVED SOUTHEAST OF THE CWFA. EXPECT MAIN CONVECTION ACTIVITY THURSDAY EVENING TO BE JUST SOUTHEAST OF THE CWFA. LEFT SMALL POPS NEAR FRONT JUST IN CASE. .LONG TERM...00Z FRIDAY THROUGH WEDNESDAY...ANOTHER IN A SERIES OF SHORT WAVES MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...AND THE MAIN UPPER LEVEL TROUGH MOVES THROUGH LATE FRIDAY. THIS WILL CONTINUE A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AREA INTO FRIDAY. THE SURFACE FRONT ASSOCIATED WITH THIS SYSTEM HANGS UP JUST TO THE SOUTH OF THE FORECAST AREA. IF THIS WERE TO HANG UP FURTHER NORTH...THEN THERE WOULD BE A GREATER CHANCE OF PRECIPITATION. THE GFS IS FURTHER NORTH WITH THIS SYSTEM THAN THE NAM. AN UPPER RIDGE TRIES TO BUILD INTO THE REGION WITH A SURFACE HIGH PRESSURE. THIS SHOULD HELP TO CLEAR THE SKIES OUT AND BRING AN END TO THE PRECIPITATION. DRY CONDITIONS WILL PERSIST THROUGH THE WEEKEND AND EVEN INTO EARLY NEXT WEEK. ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION LATE MONDAY. THE SURFACE LOW IS SLOW TO MOVE INTO THE FORECAST AREA. KEPT SOME LOW POPS IN FOR TUESDAY AND TUESDAY NIGHT AS THE LOW SLOWLY MOVES ACROSS THE FORECAST AREA. THE LOW WEAKENS ON WEDNESDAY THEN STRENGTHENS AGAIN LATE THURSDAY. WILL KEEP WEDNESDAY AND THURSDAY DRY UNTIL THE LOCATION OF THE SURFACE FRONT IS A LITTLE MORE DEFINITE ON THURSDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && MORITZ/WESELY/JCB
Hazardous weather outlook, May 11, 12:00 PM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 1200 PM CDT WED MAY 11 2005 KSZ005>007-017>019-121200- JEWELL-MITCHELL-OSBORNE-PHILLIPS-ROOKS-SMITH- 1200 PM CDT WED MAY 11 2005 ...OUTBREAK OF SEVERE WEATHER EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 AND 4 PM THIS AFTERNOON. ANY THUNDERSTORM WHICH DOES DEVELOP WILL QUICKLY BECOME SEVERE...AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL... DAMAGING WINDS...AND TORNADOES. A COUPLE OF STRONG...LONGER TRACK TORNADOES ARE POSSIBLE...ESPECIALLY THROUGH THE EARLY EVENING HOURS. IN GENERAL...THE STORMS SHOULD MOVE TO THE NORTHEAST IN DIRECTION. THE THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT HOURS...WITH SOME LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE READY FOR RAPID DEPLOYMENT AT ANY TIME. NEZ039>041-046>049-060>064-072>077-082>087-121200- ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY- HALL-HAMILTON-HARLAN-HOWARD-KEARNEY-MERRICK-NANCE-NUCKOLLS-PHELPS- POLK-SHERMAN-THAYER-VALLEY-WEBSTER-YORK- 1200 PM CDT WED MAY 11 2005 ...MODERATE RISK FOR SOUTHERN NEBRASKA THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4 PM THIS AFTERNOON... ESPECIALLY ACROSS AREAS SOUTH OF INTERSTATE 80. THESE STORMS WILL MOVE NORTHEAST. CONDITIONS ARE FAVORABLE FOR ANY THUNDERSTORM LATE THIS AFTERNOON AND EVENING TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS. TORNADOES ARE POSSIBLE THROUGH THE EARLY EVENING...ESPECIALLY SOUTH OF A YORK...TO HASTINGS TO ALMA LINE. TO THE NORTH...THE HAIL AND WIND THREAT IS MOST PROMINENT. THE THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH HEAVY RAIN IN EXCESS OF 2 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING... ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD READY FOR RAPID DEPLOYMENT AT ANY TIME THE REST OF TODAY. NOAA/NWS/MORITZ/WESELY/BERG
In the hours before
Local storm report, May 11, 10:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL MCCOOL JUNCTION 40.74N 97.60W
05/11/2005 1.25 INCH YORK NE COUNTY OFFICIAL
&&
MORITZLocal storm report, May 11, 10:29 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1029 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL WOOD RIVER 40.82N 98.60W
05/11/2005 1.75 INCH HALL NE LAW ENFORCEMENT
BREAKING WINDOWS. MUCH BIGGER THAN QUARTER SIZE HAIL.
&&
MORITZLocal storm report, May 11, 10:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1035 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST PROSSER 40.69N 98.58W
05/11/2005 70 MPH ADAMS NE EMERGENCY MNGR
&&
LAWRENCELocal storm report, May 11, 10:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1038 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG GRAFTON 40.63N 97.72W
05/11/2005 FILLMORE NE EMERGENCY MNGR
POWER LINES DOWN.
&&
MORITZLocal storm report, May 11, 10:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM TSTM WND DMG 5 N FAIRMONT 40.71N 97.58W
05/11/2005 YORK NE EMERGENCY MNGR
ROAD SIGNS BLOWN OVER REPORTED BY EMERGENCY MANAGER.
&&
MORITZLocal storm report, May 11, 11:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1103 PM CDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 5 N FAIRMONT 40.71N 97.58W
05/11/2005 YORK NE EMERGENCY MNGR
*** 1 INJ *** SEMI TRUCK BLOWN OVER ON HIGHWAY 81. DRIVER
INJURED AND TRANSPORTED TO HOSPITAL. EMERGENCY MANAGER
HAS HAD TO DRIVE THROUGH WAIST DEEP WATER IN NORTHERN
FILLMORE COUNTY.
&&
MORITZThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:07 PM CDT | Severe Thunderstorm Warning | GID | Hall | 53 min |
| May 11, 7:15 PM CDT | Flash Flood Warning | GID | Merrick | 3 hr |
| May 11, 7:16 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 45 min |
| May 11, 7:19 PM CDT | Flash Flood Warning | GID | Dawson | 3 hr |
| May 11, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 62 min |
| May 11, 7:44 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 44 min |
| May 11, 7:51 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 24 min |
| May 11, 7:56 PM CDT | Severe Thunderstorm Warning | GID | Hall | 64 min |
| May 11, 8:08 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 67 min |
| May 11, 8:11 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 64 min |
| May 11, 8:20 PM CDT | Flash Flood Warning | GID | Buffalo | 4 hr |
| May 11, 8:34 PM CDT | Flash Flood Warning | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 6 hr |
| May 11, 8:35 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 43 min |
| May 11, 8:39 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 66 min |
| May 11, 8:42 PM CDT | Severe Thunderstorm Warning | GID | Sherman | 34 min |
| May 11, 9:13 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 62 min |
| May 11, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 63 min |
| May 11, 9:28 PM CDT | Severe Thunderstorm Warning | GID | York | 62 min |
| May 11, 9:31 PM CDT | Severe Thunderstorm Warning | GID | Adams | 13 min |
| May 11, 9:42 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 63 min |
| May 11, 9:55 PM CDT | Severe Thunderstorm Warning | GID | Adams | 65 min |
| May 11, 10:02 PM CDT | Severe Thunderstorm Warning | GID | Hall | 58 min |
| May 11, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 60 min |
| May 11, 10:28 PM CDT | Severe Thunderstorm Warning | GID | York | 54 min |
| May 11, 10:34 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 56 min |
| May 11, 10:38 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 55 min |
| May 11, 10:39 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 66 min |
| May 11, 10:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 61 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 60 min |
| May 11, 10:49 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 47 min |
| May 11, 10:56 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 64 min |
| May 11, 11:13 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 62 min |
| May 11, 11:25 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Harlan, Phelps | 65 min |
| May 11, 11:40 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 22 min |
| May 11, 11:56 PM CDT | Severe Thunderstorm Warning | GID | Adams, Hall | 64 min |
| May 12, 12:10 AM CDT | Severe Thunderstorm Warning | GID | Buffalo | 32 min |
| May 12, 12:23 AM CDT | Severe Thunderstorm Warning | GID | Howard | 28 min |
| May 12, 12:32 AM CDT | Severe Thunderstorm Warning | GID | Hamilton | 58 min |
| May 12, 12:59 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 15 min |
| May 12, 1:10 AM CDT | Severe Thunderstorm Warning | GID | Merrick, Polk | 29 min |
| May 12, 1:11 AM CDT | Severe Thunderstorm Warning | GID | Webster | 18 min |
| May 12, 1:31 AM CDT | Severe Thunderstorm Warning | GID | Clay, Nuckolls | 31 min |
| May 12, 1:45 AM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 30 min |
| May 12, 1:51 AM CDT | Severe Thunderstorm Warning | GID | York | 40 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.